# SDR AU991100

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 04425061
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER TORQUE LINK CRACKED IN THREE PLACES IN THE LOWER WEB AREA.  CRACK LENGTHS APPROXIMATELY 6.35MM (0.25 INCH).
